Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 88, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 29, 2017, 12:53 AM EDT for Grant County, Owen County, Pendleton County, Kentucky. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 12:53 AM EDT (04:53 UTC)
- Expired
- Apr 29, 2017, 1:45 AM EDT
- In force
- 52 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant County, KY, Owen County, KY, Pendleton County, KY
The radar
The Cincinnati radar (KILN), 108 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 1:15 AM EDT | HAIL 1 | 1 Se Williamstown, KY | |
| Apr 29, 1:28 AM EDT | TSTM WND DMG | Falmouth, KY | TREE DOWN. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 8:10 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 419 m²/s²
- 0-3 km storm-relative helicity
- 848 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
211
WUUS51 KILN 290453
SVRILN
KYC081-187-191-290545-
/O.NEW.KILN.SV.W.0088.170429T0453Z-170429T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
1253 AM EDT SAT APR 29 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Grant County in northern Kentucky...
Northeastern Owen County in northern Kentucky...
Pendleton County in northern Kentucky...
* Until 145 AM EDT.
* At 1253 AM EDT, a severe thunderstorm was located over Owenton,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Williamstown, Falmouth, Crittenden, Dry Ridge, Butler, Morgan,
Corinth, Browning Corner, Stewartsville, Northcutt, Gardnersville,
Camp Northward, New Columbus, Sherman, Goforth, Greenwood, Cherry
Grove, Williamstown Lake, Eagle Hill and Kincaid Lake State Park.
This includes I-75 in Kentucky between mile markers 143 and 164.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3844 8470 3869 8487 3880 8447 3881 8440
3884 8433 3875 8425 3858 8421 3856 8439
3856 8442 3854 8442 3853 8444 3853 8446
3854 8447 3851 8449 3851 8452 3847 8458
TIME...MOT...LOC 0453Z 252DEG 39KT 3857 8481
HAIL...1.00IN
WIND...60MPH
$$
AR3 follow-up statements
105
WWUS51 KILN 290516
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
116 AM EDT SAT APR 29 2017
KYC081-187-191-290545-
/O.CON.KILN.SV.W.0088.000000T0000Z-170429T0545Z/
Grant KY-Owen KY-Pendleton KY-
116 AM EDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR GRANT...EAST CENTRAL OWEN AND PENDLETON COUNTIES...
At 116 AM EDT, a severe thunderstorm was located over Williamstown,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Williamstown, Falmouth, Crittenden, Dry Ridge, Butler, Morgan,
Corinth, Browning Corner, Stewartsville, Northcutt, Gardnersville,
Camp Northward, New Columbus, Sherman, Goforth, Greenwood, Cherry
Grove, Williamstown Lake, Kincaid Lake State Park and Knoxville.
This includes I-75 in Kentucky between mile markers 143 and 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3844 8470 3850 8473 3874 8468 3880 8447
3881 8440 3884 8433 3875 8425 3858 8421
3856 8439 3856 8442 3854 8442 3853 8444
3853 8446 3854 8447 3851 8449 3851 8452
3847 8458
TIME...MOT...LOC 0516Z 251DEG 33KT 3863 8456
HAIL...1.00IN
WIND...60MPH
$$
AR467
WWUS51 KILN 290532
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
132 AM EDT SAT APR 29 2017
KYC081-187-290540-
/O.CAN.KILN.SV.W.0088.000000T0000Z-170429T0545Z/
Grant KY-Owen KY-
132 AM EDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR GRANT AND EAST CENTRAL OWEN
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM EDT for
northern Kentucky.
LAT...LON 3878 8452 3881 8440 3884 8433 3875 8425
3858 8421 3856 8439 3856 8442 3854 8442
3853 8444 3853 8446 3854 8447
TIME...MOT...LOC 0530Z 252DEG 39KT 3868 8437
$$
KYC191-290545-
/O.CON.KILN.SV.W.0088.000000T0000Z-170429T0545Z/
Pendleton KY-
132 AM EDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR PENDLETON COUNTY...
At 130 AM EDT, a severe thunderstorm was located over Falmouth,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Falmouth, Butler, Morgan, Goforth, Kincaid Lake State Park, Marcus,
Browning Corner, Catawba, Greenwood, Gene Snyder Airport,
Gardnersville and Mckinneysburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3878 8452 3881 8440 3884 8433 3875 8425
3858 8421 3856 8439 3856 8442 3854 8442
3853 8444 3853 8446 3854 8447
TIME...MOT...LOC 0530Z 252DEG 39KT 3868 8437
HAIL...1.00IN
WIND...60MPH
$$
AR962
WWUS51 KILN 290544
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
144 AM EDT SAT APR 29 2017
KYC191-290553-
/O.EXP.KILN.SV.W.0088.000000T0000Z-170429T0545Z/
Pendleton KY-
144 AM EDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR PENDLETON COUNTY WILL EXPIRE
AT 145 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible.
A severe thunderstorm watch remains in effect until 200 AM EDT for
northern Kentucky.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3878 8452 3881 8440 3884 8433 3875 8425
3858 8421 3856 8439 3856 8442 3854 8442
3853 8444 3853 8446 3854 8447
TIME...MOT...LOC 0543Z 252DEG 39KT 3872 8420
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:52 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Apr 28, 9:52 PM EDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Wilmington OH
952 PM EDT Fri Apr 28 2017
.SYNOPSIS...
Showers and thunderstorms are expected tonight into Saturday as
a warm front lifts north across the Ohio Valley. A much warmer
airmass will be in place across the area through the weekend. A
cold front will bring another chance of precipitation Sunday
night into Monday and usher in a cooler airmass for next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Multiple waves of showers and thunderstorms will move through
overnight. Expanded the flash flood watch a tier of counties
further north. Several inches of rainfall will be possible
across a large area. Severe threat will continue as well this
evening with large hail, damaging winds, and isolated tornadoes
possible.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
The boundary will continue to lift northward through the day on
Saturday. As we get into the warm sector, southern portions of
our fa will push well into the 80s with good instability
developing as we head through the day. Pcpn chances will again
be dependent on the placement and timing of the front, but given
the instability, will allow for chance pops to slowly lift
north across the area with the boundary through the day. As the
front pushes off to our north, we should see a decreasing chance
of pcpn across the north heading into Saturday night.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Area will be in the warm sector on Sunday which will allow
temperatures to be very warm with forecast highs just a few degrees
below records. Cannot rule out a few storms drifting into western
counties, although most activity will be west of the forecast area.
Occluded front will sweep through the region Sunday night into
Monday. Expect a band of showers and embedded thunderstorms to track
across the area with this feature. Instability looks weak and
precipitation will be progressive, so threats seems to be quite
limited.
Closed low will lift from the Mississippi Valley into the western
Great Lakes Monday into Tuesday before opening up and tracking east.
Associated surface low will pass north of the area. But there will
be a strong gradient south of the low. So expect gusty winds Monday
into Tuesday. A few showers could pass across the area Monday.
High pressure will briefly build in later Tuesday into Tuesday
night. But the precipitation will already start to spread into
southwest counties on Wednesday as a warm front develops south of
the area. The front will become more pronounced until low pressure
moves through the Tennessee Valley Thursday into Thursday night. So
there will be a chance of showers during this time period. The
chance of rain will then diminish on Friday.
After the occluded front moves through, temperatures will be below
normal.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
Showers and thunderstorms will move across the TAF sites this
evening and overnight. VSBYs will be reduced with some of these
thunderstorms. In addition CIGS will gradually lower overnight
as well. A warm front will lift northwards on Saturday. Some
additional shower activity will be possible with isolated
thunderstorms.
OUTLOOK...MVFR ceilings and visibilities with a chance of thunderstorms
are possible Saturday night, Sunday night and Monday. Wind
gusts to 35 kt possible Sunday into Tuesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Saturday morning for OHZ060>062-
070>072-077>081.
KY...Flash Flood Watch through Saturday morning for KYZ089>099.
IN...Flash Flood Watch through Saturday morning for INZ058-059-066-
073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...Novak
SHORT TERM...JGL
LONG TERM...
AVIATION...NovakHazardous weather outlook, Apr 28, 9:10 PM EDT, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 910 PM EDT Fri Apr 28 2017 INZ050-KYZ100-OHZ026-034-035-042>046-051>056-063>065-073-074-082-088- 300115- Wayne-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH- Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Fayette OH-Pickaway-Fairfield-Ross-Hocking-Pike-Scioto- 910 PM EDT Fri Apr 28 2017 This Hazardous Weather Outlook is for East Central Indiana, Northeast Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. A few severe storms are possible, with primary threats of large hail and heavy rainfall. Isolated damaging winds and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms may continue into Saturday. A few severe storms are possible, with primary threats of large hail and heavy rainfall. Wind gusts up to 40 MPH are possible on Monday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions. INZ058-059-066-073>075-080-KYZ089>099-OHZ060>062-070>072-077>081- 300115- Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Preble-Montgomery-Greene-Butler-Warren-Clinton- Hamilton-Clermont-Brown-Highland-Adams- 910 PM EDT Fri Apr 28 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe storms will be possible overnight. The primary threat is large hail. However, damaging wind and tornadoes are not out of the question. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms may continue into Saturday. A few severe storms are possible, with primary threat of large hail. Wind gusts up to 40 MPH are possible on Monday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions.
In the hours before
Special weather statement, Apr 28, 11:21 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1121 PM EDT FRI APR 28 2017
OHZ073-081-082-088-290345-
Pike OH-Scioto OH-Adams OH-Ross OH-
1121 PM EDT FRI APR 28 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS...PIKE...
NORTHERN SCIOTO AND SOUTHEASTERN ROSS COUNTIES UNTIL 1145 PM EDT...
At 1121 PM EDT, radar indicated a strong thunderstorm near Kincaid
Springs, moving east at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Locations impacted include...
Waverly, Piketon, Pike Lake, Kincaid Springs, Londonderry, Beaver,
Rarden, Otway, Wakefield, Pike County Airport, Omega, Locust Grove,
Givens, Mount Joy, Bear Creek, Lake White, Poplar Grove, Stockdale,
Elm Grove and Buchanan.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3891 8276 3885 8340 3913 8337 3932 8275
3917 8277 3916 8279 3895 8281 3894 8275
TIME...MOT...LOC 0321Z 250DEG 43KT 3902 8328
ARSpecial weather statement, Apr 28, 11:33 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1133 PM EDT FRI APR 28 2017
OHZ088-290400-
Scioto OH-
1133 PM EDT FRI APR 28 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCIOTO COUNTY UNTIL
MIDNIGHT EDT...
At 1132 PM EDT, radar indicated a strong thunderstorm 9 miles west of
Lucasville, moving east at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
The wind gusts may occur well ahead of any rain.
Locations impacted include...
Portsmouth, Wheelersburg, New Boston, Rosemount, Clarktown,
Lucasville, Sciotodale, Otway, Lombardsville, Minford, West
Portsmouth, Mcdermott and Portsmouth Regional Airport.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3870 8288 3874 8287 3876 8289 3875 8293
3873 8298 3873 8301 3872 8304 3875 8327
3887 8327 3891 8276 3869 8277
TIME...MOT...LOC 0332Z 278DEG 38KT 3883 8315
SitesSpecial weather statement, Apr 28, 11:43 PM EDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Wilmington OH 1143 PM EDT FRI APR 28 2017 KYZ093-096-097-OHZ078-290415- Pendleton KY-Campbell KY-Bracken KY-Clermont OH- 1143 PM EDT FRI APR 28 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BRACKEN...SOUTHERN CAMPBELL...NORTHEASTERN PENDLETON AND SOUTHEASTERN CLERMONT COUNTIES UNTIL 1215 AM EDT... At 1143 PM EDT, radar indicated a strong thunderstorm over Butler, moving east at 50 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Pea size hail... Locations impacted include... Falmouth, Felicity, Brooksville, Butler, Moscow, Neville, Chilo, Mount Auburn, Woolcutt, Greenwood, Bradford, Willow Grove, Berlin, Lenoxburg, Powersville, Peach Grove, Kincaid Lake State Park, Ivor, Foster and Catawba. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3867 8445 3885 8437 3888 8404 3864 8406 TIME...MOT...LOC 0343Z 264DEG 45KT 3877 8433 Sites
Special weather statement, Apr 29, 12:11 AM EDT, 42 minutes before
Special Weather Statement National Weather Service Wilmington OH 1211 AM EDT SAT APR 29 2017 KYZ097-099-OHZ079-290445- Mason KY-Bracken KY-Brown OH- 1211 AM EDT SAT APR 29 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MASON... NORTHEASTERN BRACKEN AND SOUTHERN BROWN COUNTIES UNTIL 1245 AM EDT... At 1211 AM EDT, radar indicated a strong thunderstorm over Augusta, moving east at 40 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Locations impacted include... Maysville, Ripley, Aberdeen, Augusta, Brooksville, Decatur, Dover, Higginsport, Germantown, Minerva, Redoak, Moranburg, Parina, South Ripley, Chatham, Tuckahoe, Stoney Point and Aa Highway at State Route 19. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3881 8405 3885 8369 3864 8371 3863 8406 TIME...MOT...LOC 0411Z 265DEG 36KT 3874 8397 Sites
Special weather statement, Apr 29, 12:28 AM EDT, 25 minutes before
Special Weather Statement National Weather Service Wilmington OH 1228 AM EDT SAT APR 29 2017 KYZ099-100-OHZ079-081-290500- Mason KY-Lewis KY-Adams OH-Brown OH- 1228 AM EDT SAT APR 29 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MASON... NORTHWESTERN LEWIS...SOUTHEASTERN BROWN AND ADAMS COUNTIES UNTIL 100 AM EDT... At 1228 AM EDT, radar indicated a strong thunderstorm near Ripley, moving east at 40 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Locations impacted include... Maysville, Washington, West Union, Manchester, Aberdeen, Vanceburg, Rome, Blue Creek, Decatur, Cherry Fork, Concord, Sandy Springs, Trinity, Dunkinsville, Carrs, Bradysville, State Route 348 at State Route 125, Wamsley, Bentonville and Cedar Mills. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3860 8384 3888 8373 3891 8327 3859 8327 TIME...MOT...LOC 0428Z 265DEG 36KT 3875 8375 Sites
Local storm report, Apr 29, 12:44 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1244 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM NON-TSTM WND DMG LUCASVILLE 38.88N 83.00W
04/28/2017 SCIOTO OH EMERGENCY MNGR
TREE WAS REPORTED DOWN ON A HOUSE AT 36 WEST AVE.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:52 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 38 min |
| Apr 28, 9:46 PM EDT | Special Weather Statement | ILN | Boone | 44 min |
| Apr 28, 9:55 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 12 min |
| Apr 28, 10:20 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 40 min |
| Apr 28, 10:27 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 6 hr |
| Apr 28, 10:36 PM EDT | Special Weather Statement | ILN | Boone, Carroll, Gallatin | 39 min |
| Apr 28, 11:06 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more | 39 min |
| Apr 28, 11:41 PM EDT | Areal Flood Advisory | ILN | Campbell, Kenton, Pendleton | 6 hr |
| Apr 28, 11:43 PM EDT | Special Weather Statement | ILN | Bracken, Pendleton | 32 min |
| Apr 29, 12:11 AM EDT | Special Weather Statement | ILN | Mason | 34 min |
| Apr 29, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Owen | 49 min |
| Apr 29, 12:47 AM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin, Owen | 6 hr |
| Apr 29, 12:57 AM EDT | Severe Thunderstorm Warning | ILN | Lewis | 48 min |
| Apr 29, 1:13 AM EDT | Areal Flood Advisory | ILN | Grant, Owen, Pendleton | 6 hr |
| Apr 29, 1:35 AM EDT | Flash Flood Warning | ILN | Carroll, Grant, Owen | 6 hr |
| Apr 29, 1:42 AM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 48 min |
| Apr 29, 2:13 AM EDT | Areal Flood Advisory | ILN | Bracken | 6 hr |
| Apr 29, 2:26 AM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason | 49 min |
| Apr 29, 2:42 AM EDT | Areal Flood Advisory | ILN | Bracken, Lewis, Mason | 6 hr |
| Apr 29, 2:59 AM EDT | Severe Thunderstorm Warning | ILN | Lewis | 46 min |
| Apr 29, 3:01 AM EDT | Areal Flood Advisory | ILN | Lewis | 6 hr |
| Apr 29, 3:01 AM EDT | Special Weather Statement | ILN | Lewis | 29 min |
| Apr 29, 3:23 AM EDT | Areal Flood Advisory | ILN | Bracken, Lewis, Mason, Robertson | 6 hr |
| Apr 29, 3:44 AM EDT | Flash Flood Warning | ILN | Grant, Pendleton | 4 hr |
| Apr 29, 7:29 AM EDT | Flash Flood Warning | ILN | Carroll, Gallatin, Grant, Owen, Pendleton | 3 hr |
| Apr 29, 7:51 AM EDT | Flash Flood Warning | ILN | Boone, Gallatin | 4 hr |
| Apr 29, 7:53 AM EDT | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Grant, Owen | 52 min |
| Apr 29, 8:22 AM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 38 min |
| Apr 29, 8:33 AM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Grant, Kenton, Pendleton | 4 hr |
| Apr 29, 8:44 AM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 4 hr |
| Apr 29, 8:48 AM EDT | Special Weather Statement | ILN | Gallatin, Kenton | 27 min |
| Apr 29, 9:00 AM EDT | Areal Flood Advisory | ILN | Campbell, Pendleton | 4 hr |
| Apr 29, 10:24 AM EDT | Areal Flood Warning | ILN | Carroll, Gallatin, Owen | 3 hr |
| Apr 29, 11:40 AM EDT | Areal Flood Warning | ILN | Boone | 6 hr |
| Apr 29, 12:42 PM EDT | Areal Flood Warning | ILN | Campbell | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.